Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/102799
Full metadata record
DC FieldValueLanguage
dc.contributor.authorMakhnev, A. A.en
dc.date.accessioned2021-08-31T15:05:24Z-
dc.date.available2021-08-31T15:05:24Z-
dc.date.issued2014-
dc.identifier.citationMakhnev A. A. On automorphisms of a distance-regular graph with intersection array {33, 30, 15; 1, 2, 15} / A. A. Makhnev. — DOI 10.1134/S1064562414070291 // Doklady Mathematics. — 2014. — Vol. 90. — Iss. 3. — P. 743-747.en
dc.identifier.issn10645624-
dc.identifier.otherFinal2
dc.identifier.otherAll Open Access, Green3
dc.identifier.otherhttps://www.scopus.com/inward/record.uri?eid=2-s2.0-84920829433&doi=10.1134%2fS1064562414070291&partnerID=40&md5=0e8bfd5d5ebc5a4fe1d0175fe0235d71
dc.identifier.urihttp://hdl.handle.net/10995/102799-
dc.description.abstract[краткое описание не найдено]en
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.publisherMaik Nauka-Interperiodica Publishingen
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.sourceDokl. Math.2
dc.sourceDoklady Mathematicsen
dc.titleOn automorphisms of a distance-regular graph with intersection array {33, 30, 15; 1, 2, 15}en
dc.typeArticleen
dc.typeinfo:eu-repo/semantics/articleen
dc.typeinfo:eu-repo/semantics/publishedVersionen
dc.identifier.doi10.1134/S1064562414070291-
dc.identifier.scopus84920829433-
local.contributor.employeeMakhnev, A.A., Krasovskii Institute of Mathematics and Mechanics, Ural Branch, Russian Academy of Sciences, ul. S. Kovalevskoi 16, Yekaterinburg, 620219, Russian Federation, Ural Federal University, ul. Mira 19, Yekaterinburg, 620002, Russian Federation
local.description.firstpage743-
local.description.lastpage747-
local.issue3-
local.volume90-
local.contributor.departmentKrasovskii Institute of Mathematics and Mechanics, Ural Branch, Russian Academy of Sciences, ul. S. Kovalevskoi 16, Yekaterinburg, 620219, Russian Federation
local.contributor.departmentUral Federal University, ul. Mira 19, Yekaterinburg, 620002, Russian Federation
local.identifier.pure382139-
local.identifier.pure712086d9-c2e5-4df4-b659-ebc618b0aab5uuid
local.identifier.eid2-s2.0-84920829433-
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-84920829433.pdf621,04 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.